English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Blowup of Jang's equation at outermost marginally trapped surfaces

MPS-Authors
/persons/resource/persons20694

Metzger,  Jan
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

0711.4753v1.pdf
(Preprint), 128KB

CMP294_61.pdf
(Any fulltext), 185KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Metzger, J. (2010). Blowup of Jang's equation at outermost marginally trapped surfaces. Communications in Mathematical Physics, 294, 61-72. doi:10.1007/s00220-009-0934-x.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5FEC-6
Abstract
The aim of this paper is to collect some facts about the blowup of Jang's equation. First, we discuss how to construct solutions that blow up at an outermost MOTS. Second, we exclude the possibility that there are extra blowup surfaces in data sets with non-positive mean curvature. Then we investigate the rate of convergence of the blowup to a cylinder near a strictly stable MOTS and show exponential convergence near a strictly stable MOTS.